# SDR FDEA202410221570

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 49,861 hours, 8,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W300322
- Part serial: 001977
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP LWR SURFACE FOUND DENT AT 170.5 INCHES TO IB AND 7.3 INCHES TO AFT   EDGE. REPAIRED RH WING OB FLAP LWR SURFACE DENT AT OTEF STA 205 AS PER B777 SRM 57-53-01-2R-  2 AND SRM 51-70-04-2R-1 REV 47.0 AND EA:G-5750-T0381070 P1 TITLE:WING-FLIGHT SURFACES-RH   OUTBD FLAP TE WEDGE DENT WITH DISBOND AT OTEF STA 205-SRM REPAIR-RSC   TRACKING.DETAIL PLS REF TO WRI:57503557.THIS IS A MAJOR REPAIR PER GMM 6-2-100.
